On the structure of standard regular semigroups

Warne R. J.: On the structure of standard regular semigroups. In: Acta scientiarum mathematicarum, (41) 3-4. pp. 435-443. (1979)

[thumbnail of math_041_fasc_003_004_435-443.pdf]
Cikk, tanulmány, mű

Download (922kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1979
Volume: 41
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 435-443
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38619/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 443. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 12:22
URI: http://acta.bibl.u-szeged.hu/id/eprint/14742

Actions (login required)

View Item View Item